Open Access
Translator Disclaimer
Fall 2005 Representing Integers in the Binary Number System as Permanents of Certain Matrices
Seol Han-Guk
Missouri J. Math. Sci. 17(3): 143-147 (Fall 2005). DOI: 10.35834/2005/1703143

Abstract

The permanent of an $m$-by-$n$ matrix $A$ is the sum of all possible products of $m$ elements from $A$ with the property that the elements in each of the products lie on different lines of $A$. This scalar valued function of the matrix $A$ occurs throughout the combinatorial literature in connection with various enumeration and extremal problems. In this note, we construct a $(0,1)$-matrix with a prescribed permanent, $1$, $2$, $\ldots$, $2^{n-1}$.

Citation

Download Citation

Seol Han-Guk. "Representing Integers in the Binary Number System as Permanents of Certain Matrices." Missouri J. Math. Sci. 17 (3) 143 - 147, Fall 2005. https://doi.org/10.35834/2005/1703143

Information

Published: Fall 2005
First available in Project Euclid: 22 August 2019

zbMATH: 1124.15003
Digital Object Identifier: 10.35834/2005/1703143

Subjects:
Primary: 15A15

Rights: Copyright © 2005 Central Missouri State University, Department of Mathematics and Computer Science

JOURNAL ARTICLE
5 PAGES


SHARE
Vol.17 • No. 3 • Fall 2005
Back to Top